photo ABENA ADVERT-banner_zps5mzyerjh.jpg  photo Dmannose_zpsvcaxj4ag.jpg

Register Latest Topics
 
 
 


Reply
  Author   Comment  
GeorgiaH

Registered:
Posts: 14
Reply with quote  #1 
Hello all,

I have got another bad flare up and was wondering if anyone else feels really itchy when this happens? Itching my right Side where I presume my kidney is and now my whole back and legs.

My urologist still doesn't know what is wrong even after 7 years of scans and tests I'm not due to see him till August do you think I should go back early?

Moderatorsusan

Moderator
Registered:
Posts: 880
Reply with quote  #2 
Are you taking any bladder meds or any meds non bladder related for other conditions? It could be a reaction to these so I'd contact your specialist and or GP who may advise you to stop to see if the itching stops. And yes go back to your specialist, surely in 7 years they must be able to give you some form of diagnosis so that you have a treatment pathway. And if they can't then it may be time to change your specialist. The BHUK advice line can help you if you call them as they may have recommendations from other members about specialists in your area and yes, under NHS rules you have the right to choose your specialist.
heathwhit

Registered:
Posts: 60
Reply with quote  #3 
Yes i get itching especially at the top of my back and on my right hip, and sometimes my breast itches.i often wondered why have never really asked i think it must be something to do with this rotten disease.
__________________
H.M Whitworth
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.